"Misleading" advice is rather strong, don't you think?
First of all, it is absolutely clear to anyone on this Forum, I am sure, that none of us is a medical expert, hence any advice needs to be taken with a pinch of salt.
Secondly, we can only speak in relation to our individual experiences. And indeed I did have a bad reaction ( high blood pressure) taking Rasagiline after eating some figs, which are rich in tyramine.
Thirdly, I think you should read the posts more carefully, as I clearly stated , in relation to Rasagiline and Selegiline, that they have POSSIBLE protective effects. I never said categorically that it has been found that they do have a protective effect.
I also said that Rasagiline might affect negatively some, but not others.
The book " Navigating Life With Parkinson's", ( a book published by the American Academy of Neurology), page 112, states " that MAO-B inhibitors may cause a dangerous increase in blood pressure if taken together with certain types of antidepressants, over the counter medication and narcotic analgesics. Similar interactions may occur with certain types of foods or beverages that are rich in the amino acid tyramine".